# SDR COMA0880002

- Difficulty date: February 1, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 498 hours, 325 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4985 - RECEIVED ANTI-ICE DUCT WARNING CAUTION MESSAGE.  RETURNED TO PHL, LANDED WITHOUT INCIDENT.  PERFORMED TESTS OF ANTI-ICE AND LEAK DETECTION CONTROLLER, AND THE WING ANTI-ICE CONTROL INDICATION SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
